# SDR AC2A111989

- Difficulty date: October 31, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 477 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 3G6230A01852
- Part serial: K66ANDK67
- Condition: Galled
- Location: Main Rotor
- Part time: 478 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HOUR INSPECTION ROTATING SCISSORS HAD EXCESSIVE PLAY AND WHEN ASSY WAS DISSASSEMBLED THE BUSHINGS WERE GALLED.
